# SDR A6WA201303054818

- Difficulty date: February 20, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANS COWL 444AT IS GOUGED ON OUTER SIDE.  REPAIRED TRANS COWL IAW REO 601R-78-33-4010.
